# SDR CA990630077

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4638305028
- Condition: Spalled
- Location: M/R Gearbox
- Part time: 906 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INNER RACE OF ROLLER BEARING WAS FOUND HEAVILY SPALLED.
